Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,
I am looking for some advice. Around 1 year ago I was prescribed by my dermatologist (via NHS) 20mg isotretinoin for 4 months. My acne cleared, however has now come back. It is not as bad as it once was but again, as like before it is persistant and won't go away. I have an appointment with my GP and am going to ask for another Referal in the hope of trying the treatment again. I am concerned that I will have to wait weeks for an appointment, that they may not give it to me and if they do that they will refuse to give me a higher dosage. What are people's experiences/advice?

thanks in advance,
Alice 

Share this post


Link to post
Share on other sites
46 minutes ago, Alicexmartin said:

Hi,
I am looking for some advice. Around 1 year ago I was prescribed by my dermatologist (via NHS) 20mg isotretinoin for 4 months. My acne cleared, however has now come back. It is not as bad as it once was but again, as like before it is persistant and won't go away. I have an appointment with my GP and am going to ask for another Referal in the hope of trying the treatment again. I am concerned that I will have to wait weeks for an appointment, that they may not give it to me and if they do that they will refuse to give me a higher dosage. What are people's experiences/advice?

thanks in advance,
Alice 

The first dose is toxic in itself, the 2nd dose is likely to cause you longterm health problems.
If you don't believe evrything thing you see written here on the forum I suggesr you apply to MHRA and ask the for a list of all the side effects
that have been reported. it will shock you. they include sexual dysfunction and fertility problems. 20 suicides between 2014 = practically 1 per month. You have done the right thing by asking questions, so keep asking and listening from people who have no choice  but to live with their permanent side effects and don't believe doctors when they  tell you accutane is safe, because for some, it definitely isn't.
Look at all the threads on this foum before making your decision.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×